# SDR FDEA201102240751

- Difficulty date: February 24, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N54402
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT CARGO NET TIE DOWN FITTING AT STA 1320 FOUND WITH CORROSION. AFT CARGO COMPT RT CORRODED TIEDOWN FITTING AT STA 1320 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102. REPAIR IS CLASSIFIED AS MINOR.
